# SDR P5CA0300780

- Difficulty date: March 16, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 74,439 hours, 18,354 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Damaged
- Location: Te Flap Indicato
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OUTBOUND FLAPS WOULD NOT EXTEND NORMALLY, HAD TO BE EXTENDED ELECTRICALLY.  FOUND LOOSE PIN ON OUTBOARD RT POS TRANSMITTER CONNECTOR.  REPINNED CONNECTOR & OPERATED FLAPS PER 27-51-00.
